# SDR DALA2015110706797

- Difficulty date: November 6, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRONT SPAR LOWER EDGE FROM BS=XTE=82 TO XET=98 AT RT ELEVATOR. CORROSION WAS REMOVED IAW SRM 51-10-3, PARR. 26, 21 AND 14 (UT) WAS ACCOMPLISHED IAW NDT SPM 04-00-07, PAR 5, FIG 3, SHEET 1 AND 2.
